# SDR 7C7A2016090600253

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 44,125 hours, 47,434 cycles
- Engine: Pwa PW121
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: 310212701
- Condition: Failed
- Location: Prop Shaft
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN NR 1 ENGINE DUE TO LOW OIL PRESSURE, DETERMINED LEAK AT PROP SHAFT SEAL.
